# SDR SWIA201126516

- Difficulty date: June 20, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 20,388 hours, 12,577 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYD 3 LOW PRESS CAUTION MESSAGE.  (FLT 5507)  REPLACED SYSTEM NR 3 PRESSURE MANIFOLD, REPLACED SYSTEM NR 3 PRESSURE TRANSDUCER, REPLACED BOTH SYSTEM 3 PRESSURE SWITCHES, REPLACED PRESSURE RELIEF VALVE.  P/N: 945173-3, S/N OFF: PT0680
